Presumed abdominal tuberculosis in a patient of recalcitrant Juvenile Idiopathic Arthritis associated uveitis treated with Adalimumab.
Аннотация
The rising use of biologicals, especially the anti-tumor necrosis factor α inhibitors (anti-TNF-α inhibitors) such as adalimumab, certolizumab pegol, etanercept, and infliximab in cases of recalcitrant uveitis with systemic associations have proved to be an effective treatment of choice. However, it also carries an additional risk of developing infections like tuberculosis in an endemic country like India. We present an interesting case of a young male with a history of chronic juvenile idiopathic arthritis treated with adalimumab. He eventually went on to develop ascites, which were presumed to be tubercular in etiology, and hence, an immediate cessation of the biologic was required. The case highlights the known complications of adalimumab and also emphasizes the need for close monitoring of patients on adalimumab.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.